# SDR AALA201610139019

- Difficulty date: October 9, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 5,356 hours, 2,021 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CABIN CIDS PANEL MSG, "CHECK DOOR PRESSURE 2L".  SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-22-00.  OPS CK & LEAK CK GOOD.  THE AIRCRAFT WAS NOT GROUNDED.
